Announcement

Collapse
No announcement yet.

4 days off Subutex- question!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • 4 days off Subutex- question!

    I have been on subutex for almost 4 years, starting at 16 mg tapered down to 1mg. I have a month off, so I decided to jump off as opposed to tapering lower. I'm on day 4 with no sub, and it's not bad at all. I am taking clonidine, Valium, and muscle relaxers to help with the symptoms. I feel yucky of course, but nothing like withdrawal from other substances, which was absolute hell. So here's my question- is this gonna get worse? I know subutex has a long half life, and I have read that days 4-9 can be the worst. Am I going to start feeling more severe withdrawal? Also, I'm a little concerned about the Valium (10 mg pills which I broke in halves). I've never taken benzos before, but i knew i needed it to get through this after reading other people's experiences. this is what ive taken- On day 1, I took 10 mg. on day two I took 25 mg, day three 25 mg, and today 10 mg so far. How much is appropriate to be taking to help me with withdrawal? How long should I continue taking it- a week? Two? A month? And how do I get myself off it once I feel ready to be totally medicine free? Do I taper that too?

    I'm worried that the worst is yet to come, but I hope I am wrong. If anyone could give me some advice or personal experience, it would be greatly appreciated!

  • #2
    Hi, congrats on getting free of Subutex! Ive been on it since 2006 so I can totally relate. You could do a rather quick taper from 1 mg, but if you'd rather go CT then more power to ya. I would say yes, the wd's will get a bit worse. How bad, I'm not sure. What are your symptoms now? As far as Valium, please be careful. Seems like you're taking a very high dose every day. In my opinion, I would take much less. Benzos can be helpful while in WD, but are highly addictive after a short period of time. Only take a small dose if absolutely necessary. You can probably avoid having to taper the Valium if you only take very little for like a week or so. Some other members will drop in to help you as well. I wish you the best!

    Comment

    Working...
    X